# SDR AALA202306163722

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 90,222 hours, 11,154 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR DIFFICULT TO OPEN 4F-1R. LAVATORY DOOR AT 4F-1R ADJUSTED PER AMM 25-41-01.
